MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HF,TAP/FEN,1 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH,HF,TAP/FEN,1 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH,HF,TAP/FEN,1 STPCK FOR 4MM SCOPE
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/11/2024, it was reported by a sales representative via (b)(4) that an ar-3373-4001 has water pouring out of the button.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Correction: h1 to n/a.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-3373-4001 sheath, hf, tap/fen, 1 stopcock for 4.0 mm scope serial/batch number (b)(6) was received for investigation.Functional testing with the console and water found that the instrument is leaking by the stopcock and the black button.Visual inspection revealed that a slightly bent on the shaft, damage at the tip and signs of wear and tear.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The device manufacturing date is dec-20-2020.

Brand Name
SHEATH,HF,TAP/FEN,1 STPCK FOR 4MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21112825
Report Number1220246-2025-09311
Device Sequence Number8718954
Product Code NBH
UDI-Device Identifier00888867198562
UDI-Public(01)00888867198562(11)201230(10)1622388
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HF,TAP/FEN,1 STPCK FOR 4MM SCOPE
Device Catalogue NumberAR-3373-4001
Device Lot Number1622388
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown